# SDR AALA20110324TUL17

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 95,956 hours, 15,942 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED CAPTAINS ALTIMETER FAILED DURING CLIMB.  FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS ALTIMETER.  SYSTEM GROUND CHECK NORMAL OPERATION.
